# SDR AWXA200600955

- Difficulty date: May 17, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 59,396 hours, 41,443 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6545324
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5921152 - DURING C-19 CHECK, DISCOVERED CRACK INDICATIONS 3 HOLES UPPER AFT SPAR CHORD UNDER LT MAIN LANDING GEAR SUPPORT FITTING.  MAINTENANCE REPAIRED UPPER AFT SPAR CHORD UNDER LT MAIN LANDING GEAR SUPPORT FITTING IAW ER 03-5700-06152-RC1.
